# SDR FDEA202109162626

- Difficulty date: September 16, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Part number: S4929148
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MAIN CARGO COMPT, APPROX. STA 1400 X= -107.25 SEAT TRACK BLENDED BEYOND LIMITS,   MARKED. INSTALLED NEW SEAT TRACK SPLICE AND HAT SPLICES FROM STA. 1171-STA.1409 X-107.25.   REF SRM 53-00-52-2R FIG 201 REPAIR-1. FDX DRAWING SR10-53-002.
